# SDR DALA2021091305450

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 81,097 hours, 16,032 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 MAINTENANCE FOUND L/H NO.4 SLAT TRAINING EDGE LOWER SURFACE SCRATCH AT 53 INCHES TO O/B EDGE. CORRECTIVE ACTION: REPAIRED PER SRM 51-70-10. (LP 1946360)
